# SDR GTIA040669

- Difficulty date: July 14, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 59585701
- Part serial: E726
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENGINE B-LOOP ILLUMINATED.  REMOVED AND REPLACED RIGHT ENGINE FIRE LOOP.  (M)
